# SDR ASAA2018102426579

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 47,343 hours, 13,948 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 21SN4152
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 COWL ANTI ICE LIGHT ILLUMINATED ON POWER UP TO TAXI FOR DEPARTURE. GROUNDED - YES. R & R ENG COWL TAI VALVE PER AMM 30-21-11. VALVE OPS CK NORMAL. BUT AMBER LIGHT NOW ILLUMINATES DIMLY ALL THE TIME. PERFORMED FIM 30-21 TASK 801. FOUND CONTINUITY BETWEEN PINS 1 AND 2 ON OVER PRESSURE SWITCH. SWITCH REQUIRES REPLACEMENT. REMOVED & REPLACED NR 1 ENGINE ANTI ICE PRESSURE SENSOR. INSTALLATION TEST PASSED PER AMM 30-21-21.
